# SDR ASAA2021060235009

- Difficulty date: June 2, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 48,278 hours, 14,376 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 3514
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 69,748 hours, 30,022 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. (RESOLVED ON W/O: 1874103 TASKCARD: N/R-00002 ) PZTC#1 (M1442) FAULTS TCV THIS PACK. REPLACED LEFT TEMP CONTROL VALVE (V139) BITE CHECK PASSES NO LEAKS NOTED. 3C/BS TAGGED OPEN, TAGS REMOVED AND 3 C/BS CLOSED REF FIM 21-62/830. REMOVED PLACARD C/N 0210588 AIRCRAFT RELEASED FROM MEL 21-32B SEAMC DAVE NOTIFIED.
